RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1980, Volume 35, Issue 3(213), Pages 174–178 (Mi umn3529)  

International Topology Conference
Short Communications

Computation of the homotopy groups of the set of invertible elements of certain $C^*$-algebras of operators, and applications

V. M. Deundyak


Abstract: In this paper we compute the homotopy groups of the set of invertible elements of an $n$-fold tensor product of $C^*$-algebras of multi-dimensional Toeplitz operators (§ 1) and construct a representation of the $K^*$-functor with the help of Toeplitz operators (§ 2).

Full text: PDF file (283 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1980, 35:3, 217–222

Bibliographic databases:

MSC: 22D25, 47B35, 46L06

Citation: V. M. Deundyak, “Computation of the homotopy groups of the set of invertible elements of certain $C^*$-algebras of operators, and applications”, Uspekhi Mat. Nauk, 35:3(213) (1980), 174–178; Russian Math. Surveys, 35:3 (1980), 217–222

Citation in format AMSBIB
\Bibitem{Deu80}
\by V.~M.~Deundyak
\paper Computation of the homotopy groups of the set of invertible elements of certain $C^*$-algebras of operators, and applications
\jour Uspekhi Mat. Nauk
\yr 1980
\vol 35
\issue 3(213)
\pages 174--178
\mathnet{http://mi.mathnet.ru/umn3529}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=580642}
\zmath{https://zbmath.org/?q=an:0448.46050|0458.46050}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1980RuMaS..35..217D}
\transl
\jour Russian Math. Surveys
\yr 1980
\vol 35
\issue 3
\pages 217--222
\crossref{https://doi.org/10.1070/RM1980v035n03ABEH001839}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1980MQ83600028}


Linking options:
  • http://mi.mathnet.ru/eng/umn3529
  • http://mi.mathnet.ru/eng/umn/v35/i3/p174

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:146
    Full text:63
    References:28
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019